# SDR ASOA201706181697

- Difficulty date: June 18, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 30,864 hours, 22,009 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SHO670313541
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 310.00 FRAME, STG 26L-26R CORRODED FWD & AFT. COMPLIED WITH EC/TC REO 670-53-21-1308 AND REO 670-53-21-1308 FOR REPAIR.
